# SDR ABXA20221219154

- Difficulty date: December 18, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N764CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26234
- Aircraft time: 85,547 hours, 25,971 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Multiple Fail
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

TAKE OFF CONFIG WARNING FOR FLAPS & PARKING BRAKE CAME ON DURING BOTH ENGINE STARTS. LEFT AND RIGHT EEC MESSAGE DISPLAYED.  AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE DEFERRED LEFT AND RIGHT EEC'S PER MEL 73-21-1-1A. AIRCRAFT RETURNED TO SERVICE.
